# SDR IPXA2013110600769

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 360112004
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER NR 2 TANK INDICATED 4600 WITH LT MAIN TANK NR 1 INDICATING 1200.  ALL ENGINE FUEL FLOW INDICATIONS MATCHED WITH 5900 /- MANUAL FUEL READINGS SHOWED 2500 ABOVE SCHEDULED FUEL TANK INDICATION.  DECREASED TO EMERGENCY FUEL LEVEL NO OTHER ALERTS OR FAULTS NOTED UNTIL NR 2 TANK WENT BELOW, TANK 2 FUEL QTY LO ALERT ILLUMINATED,  PERFORMED FUEL QTY INDO SYS TEST IAW 28-41-00-700-801.  ALL TESTS PASS PERFORMED STICK READINGS ON TANKS 1, 2, 3, READINGS CORRESPOND TO INDICATIONS IN ALL TANKS THIS CLEARS DEFRRAL M516424,  NR 3 MN TANK FUEL QTY IND DMP 28-01-1-2, REVERSED.
